# SDR DALA2024082408419

- Difficulty date: August 23, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9527, CRACKS ON FRAME STA Y=1037 AT INTERSECTION WITH LONGERONS 17L, 13L AND 12L ON PASSENGER CABIN. CORRECTIVE ACTION: FRAME STA Y=1037 AT INTERSECTION WITH LONGERONS 17L, 13L AND 12L ON PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 4 REPAIR 4. (LP 0517945)
